# SDR DALA2021111106961

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 65,750 hours, 21,614 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 2L DOOR SLIDE PRESSURE LOW. CORRECTIVE ACTION: REMOVED 7 REPLACED DOOR 2L SLIDE IAW B757 JOB CARD 2L. OPS CKS GOOD. (8104905)
